# SDR SWAA2022032382681

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Lh Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL INNER WEB STIFFINER AT OIL ACCESS DOOR IS CRACKED / [01] REMOVED AND REPLACED #1 ENGINE I/B FAN COWL INNER WEB STIFFENER AT OIL ACCESS DOOR PER SRM 51-40-02-0G-0-B00069 AND CMM 71-13-30;[02] ADDED MESURMENTS;[03] CERTIFIED;[04] INSPECTION COMPLETE
